# SDR DALA2015121707645

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE SKIN CRACKED AT SHEAR TIE FASTENER BETWEEN STR 2R & 3R.   REPAIRED SKIN  AT STRINGERS 2 - 3R  BS 1155 IAW ER/A 541025-14, INSTRUCTIONS 1-11.
